# SDR CALA2019100701710

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N14001
- Make and model: Boeing 787-10
- Aircraft serial: 40936
- Aircraft time: 3,071 hours, 528 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relief Valve
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE 4700LBS TOT NOW 30.2/CALC 31.2 HOLDING STEADY MPERFORMED REFUEL / JETTISON AND MANIFOLD LEAK CHECK PER AMM 28-21-00-12A-364A-A , NO DEFECTS NOTED . FURTHER T/S PER FIM 28-00-F0-05A-421A-A UP TO STEP 2 (A) 1 . WILL REQUIER CONTIUATION OF FAULT ISOLATION PRCEDURES. ADD EMP:U222091 CONTINUED WITH FIM 28-00-F0-05A-421A-A UP TO STEP 2 (A) 1 AND REPLACED THE LEFT FWD AND AFT BOOST PUMP PRESS RELIEF VALVES IAW AMM 28-22-08. ALSO INSPECTED CTR LEFT HAND SCAVENGE SYSTEM FOR BLOCKAGE, OPEN/LEAKING COUPLINGS OR ANY VISUAL DEFECTS OF THE IS O VALVE, PLUMBING AND JET PUMP. NO DEFECTS NOTED. VISUALLY INSP ADD EMP:V909301 ALANCE MESSAGE PRESENT. WORK PERFORMED BY STS TANK TIGERS ON WO PERATION OF CTR FUEL SCAVENGE SYSTEM WORKS NORMALLY. NO FUEL IMB KED FEED SYSTEM AGAIN IAW AMM 28-21-00-12A-36A NO LEAKS NOTED. O FOR CRACKED LINES OR ANY OTHER VISUAL DEFECTS, NONE FOUND. OPS C INSPECTED LEFT MAIN ENGINE FEED SYSTEM AT THE AFT AND FWD PUMPS. REPLACED THE LEFT FWD AND AFT BOOST PUMP PRESS RELIEF VALVES IAW AMM 28-22-08. ALSO INSPECTED CTR LEFT HAND SCAVENGE SYSTEM FOR BLOCKAGE,
